Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took Next Choice pills, had brown spotting, began heavy bleeding again. Side effect?

I took the Next Choice pills two and a half weeks ago & exactly one week after I had some brown spotting that subsided in 4 days. Yesterday (2.5 weeks from the date that I originally took the pills) I began bleeding again but this time very heavily. I have now resorted to wearing a tampon & pad at the same time because they are soaking through so quickly. I m not sure if this is a common side effect but I would really appreciate any information you can offer or recommendations. Thanks in advance!
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016


Taking Next Choice pill is highly effective (more than 95%) against unwanted pregnancy if it is taken within first 24 hrs. Following taking the pill, it is quite normal phenomena to get withdrawal bleeding or spotting.

It stops automatically within 3-4 days. If it continues more than that, you need to consult with gynecologist for relevant investigations. Good luck.
Answered: Thu, 23 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor